ОПТИМАЛЬНАЯ СТАБИЛИЗАЦИЯ ЛИНЕЙНЫХ ПЕРИОДИЧЕСКИХ КОНЕЧНОМЕРНЫХ СИСТЕМ ДИФФЕРЕНЦИАЛЬНЫХ УРАВНЕНИЙ С ПОСЛЕДЕЙСТВИЕМ

Translated title of the contribution: Optimal stabilization of linear periodic finite-dimensional systems of differential equations with aftereffect

Юрий Филиппович Долгий, Евгений Вячеславович Кошкин

Research output: Contribution to journalArticlepeer-review

Abstract

The problem of optimal stabilization is studied for linear periodic finite-dimensional systems with aftereffect. The class of admissible controls is limited to piecewise constant feedback controls formed at discrete times. It is shown that the problem under investigation is equivalent to a stabilization problem for a linear system of difference equations.
Translated title of the contributionOptimal stabilization of linear periodic finite-dimensional systems of differential equations with aftereffect
Original languageRussian
Pages (from-to)87-98
Number of pages13
JournalТруды института математики и механики УрО РАН
Volume19
Issue number1
Publication statusPublished - 2013

GRNTI

  • 27.29.00

Level of Research Output

  • VAK List

Fingerprint Dive into the research topics of 'Optimal stabilization of linear periodic finite-dimensional systems of differential equations with aftereffect'. Together they form a unique fingerprint.

Cite this